# SDR ASAA2015042911580

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,265 hours, 1,416 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Sensor
- Part number: MS280341
- Condition: Faulted
- Location: Apu Inlet
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO START APU AT FL360 FOR A CSS ON RELEASE- FAULT LIGHT ILLUMINATED WITH APU AUTOMATIC SHUTDOWN.  WE RAN QRH PROCEDURE AND FAULT LIGHT WENT OUT AFTER ABOUT 1 MINUTE.  DESCENDED TO FL 300 AND STARTED APU WITH NO PROBLEMS.  SECOND START WAS APPROXIMATELY 8 MINUTES AFTER FIRST ATTEMPT.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 49-40 TASK 801 & 49-60 TASK 801 FOR FAULT 49-41010, NO ACCELERATION SHUTDOWN.  ABLE TO SUCCESSFULLY START APU, AND VERIFIED FAULT DID NOT RECUR.  TSR ISSUED. ACCOMPLISHED TSR AS WRITTEN FUEL FLOW CK WAS GOOD APPROX 7 GALLONS IN 2 MIN S/O GOOD REF MM 49-31-00-700-802 ALSO SIMULATED A COLD SOAKED APU S/O VALVE WITH SPRAY FREEZE FOR THE SAME TEST, TEST STILL GOOD.  R & R INLET TEMP SENSOR REF MM 49-61-31, R & R P2 SENSOR REF MM 49-52-31.
